# SDR DALA1504320981

- Difficulty date: October 4, 2013
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 59,347 hours, 43,768 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD, MID, AFT CARGO DOORS REPAIRED IAW AA 5230-01159.
